MathSciNet Relay Station
MathSciNet bibliographic data
MR121991 (22 #12718) 65.00
Rothmann, Harry A. Gaussian quadrature with weight function $x\sp{n}$ on the interval $(-1,\,1)$. Math. Comp. 15 1961 163–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement